Bilirubin and Liver Enzymes
Oct 29, 2004
I have been off all meds for about 3.5 weeks, and just started back. My Dr switched me off Viramune and on to Sustiva, due to high liver enzyme tests. My other drugs are Viread and Epivir. My last liver test showed a high biliruben of 7.5. I am not jaundiced and I feel pretty good. Can I wait another week before getting the MRCP scan that my Dr. wants me to get, to let the meds level off a bit? Or is this serious? RJ
Response from Dr. McGovern
I think you should follow your physician's advice very carefully. I would investigate all potential causes of your liver test abnormalities as I am sure your physician is doing. Elevations like this can be caused by medications, obstruction of the bile ducts and underlying liver disease exacerbated by medication effect. I would pursue multiple tests until you have found a clear answer.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Thrush A Symptom Of Acute HIV Infection?
- Itchy Skin Sign Of HIV Infection
- Blowjob From A Prostitute How Long Does It Take To Test Positive For HIV
- Chills After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Itchy Vagina After Swallowing Sperm Worried I Have HIV
- Swollen Lymph Nodes After Giving Oral Sex What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.